MathSciNet Relay Station
MathSciNet bibliographic data
MR2481755 35R11 (35G25 45K05 92D25)
Li, Dong; Rodrigo, Jose Finite-time singularities of an aggregation equation in $\Bbb R^n$ with fractional dissipation. Comm. Math. Phys. 287 (2009), no. 2, 687–703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement